# SDR 95ZZZX3267

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64456
- Make and model: Cessna 172M
- Aircraft serial: 17265243
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: AL19001
- Condition: Worn
- Location: Exhaust
- Part time: 165 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE WAS OVERHAULED 7-25-94.  SPIRIT AIR VALVES, PN AL19001 AND AL73938, WERE INSTALLED NEW AT THAT TIME.  AT 165.0 HOURS TSO, ENGINE RAN ROUGH.  INSPECTION REVEALED ALL EXHAUST VALVES, PN AL19001, HAD ABNORMAL WEAR, ONE BEING EXTREME AND VERY NEAR FAILURE.  ONLY ONE OF THE VALVE TIPS HAD NOT ERODED THE PART NUMBER AWAY.  IT IS MARKED FAA-PMA Z 6 94 AL19001.  TOTAL ENGINE FAILURE WAS IMMINENT.
